# SDR DALA2025031802039

- Difficulty date: March 15, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N113DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50032
- Aircraft time: 13,782 hours, 6,381 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FR20 RBL44 WL 147 HAS CORROSION. UPON EVALUATED DAMAGED ON SEAT TRACK AT FR=20, RBL=44, WL= 147 AS FOLLOW: TOP CROWN ORIGINAL THICK= 0.145", REMAINING THICK= 0.073" MATERIAL LOSS= 0.072" BOTTOM CROWN ORIGINAL THICK= 0.180" REMAINING THICK 0.152" THEREFORE IT'S OUT LIMITS IAW A220 ASRP BD500-A-J53-21-44-00AAA-661A-A, REMOVED AND REPLACED SEAT TRACK FROM RBL=44 BTW FR=20 TO FR=30+9 IAW BOMBARDIER DWG# C02312600 REV:E AND C01712000 REV-A. (LP# 0859322)
